# SDR CALA2023051201480

- Difficulty date: May 11, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N68823
- Make and model: Boeing 737-900ER
- Aircraft serial: 42746
- Aircraft time: 30,242 hours, 10,885 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 111A1111
- Condition: Cracked
- Location: Sta. 663.75
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA. 663.75 LEFT LOWER CHORD APPROX. LBL 7,CRACK FOUND AT THIRD INBOARD TO OUTBOARD FASTENER HOLE AT 6 O''CLOCK POSITION. REF. AAR N/R:9673976 .
